# SDR SWAA2020090111980

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 56,768 hours, 33,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Displaced
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY SLIDE GIRT TO LONG / ATTACHED GRIT PER MT 725-61-06
